# SDR SWAA2016071253709

- Difficulty date: July 6, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 42,569 hours, 24,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 787-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT CORRODED BETWEEN BS 787 - 867, RBL 14.  R & R THE FLOOR SUPPORT IAW SRM AND DWG.
